# SDR ALG2006F00034

- Difficulty date: April 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407546122
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, PILOTS SIDE WINDSHIELD CRACKED DUE TO BIRD STRIKE.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD AND INSPECTED AC FOR FURTHER DAMAGE.  NO OTHER DEFECTS NOTED.  (K)
